# SDR UPS97422400

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottles
- Part number: 80130700
- Condition: Leaked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, AIR TURNBACK CREW OXY AFTER APPROX 1 HR 15 MIN OF FLT DECREASED TO 750 PSI, 25 MIN LATER AT 1855Z OXY WAS DOWN TO 580 PSI.  CYCLED ALL OXY REGS AND OPENED SOV TO FULL OPEN AND PRESS APPEARS TO HOLD.  REMOVED AND REPLACED BOTH BOTTLES IAW 12-15-08 P/N ON/OFF 801307-00, S/N ON UPPER 411975, S/N OFF 240552, S/N OFF 962285, LEAK CKS OK.
